MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC HANDLE FOR AO REAMING COUPLER CONNECTION; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

WRIGHTS LANE SYNTHES USA PRODUCTS LLC HANDLE FOR AO REAMING COUPLER CONNECTION; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Model Number 397.706
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/13/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from (b)(6) reports an event as follows: it was reported that on (b)(6) 2021 during a peproprosthetic fracture, the two instruments did not work adequately because they were broken.There was no surgical delay reported and the procedure was completed successfully.This report is for one (1) handle for ao reaming coupler connection.This is report 1 of 2 for (b)(4).

Brand Name
HANDLE FOR AO REAMING COUPLER CONNECTION
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key11268788
Report Number2939274-2021-00632
Device Sequence Number3302630
Product Code LXH
UDI-Device Identifier10886982201072
UDI-Public10886982201072
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/13/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number397.706
Device Catalogue Number397.706
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/13/2021
Initial Report FDA Received Date02/02/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1